# SDR SWAA2024042567154

- Difficulty date: March 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET LOCATED BOOST PUMP TANK 2 TRAILING EDGE IRSS144 RT WING (2E/A).    BONDING RESISTANCE CHECK IS OK.  REPLACED BRACKET LOC BOOST PUMP TANK 2 TRAILING EDGE IRSS144 RT WING (2E/A) IAW AMM 28-22-41-000-801 STEP 2.H(8) THRU 2.H(9) AND AMM 28-22-41-400-801 STEP 3.H(18);(20);(22)(A)(B);(23)(B)(C)(D).
